Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Child on eptoin, seems to have a rude behavior. Side effects of medicines?

Hi , My son is one and a half yrs old. he had two episodes of seizures last week and doctor subscribed EPTOIN syrup 4ml morning and 4 ml in the night. He as also take EEG test and waiting for the report to come. Meanwhile we could see our sons behaviours are rude with us. He gets irritated often and beats us ,pinching us and throwing things on us. We are doubtful, are these actions side effects of intake of EPTOIN syrup. Please help us in this regard.
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
hi thanks i want to know more about any complication before during and after birth of baby like delayed cry,low birth weight,jaundice,neonatal sepsis etc.child development milestones and are these behavioral changes present before seizure/eptoin starting.

i m doubtfulness that your child have mental retardation with seizure disorder--sedation
common side effects of eptoin are--
impaired memory
slurred speech
decreased coordination
coarseness of facial features
Answered: Wed, 23 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor